5
views
0
recommends
+1 Recommend
0 collections
    0
    shares
      • Record: found
      • Abstract: found
      • Article: not found

      QT interval prolongation and torsades de pointes due to a coadministration of metronidazole and amiodarone.

      Read this article at

      ScienceOpenPublisherPubMed
      Bookmark
          There is no author summary for this article yet. Authors can add summaries to their articles on ScienceOpen to make them more accessible to a non-specialist audience.

          Abstract

          This report documents the occurrence of torsades de pointes (TdP) caused by marked QT interval prolongation in the case of a 71-year-old woman receiving both metronidazole and amiodarone for the treatment of pseudomembranous colitis and paroxysmal atrial fibrillation. The case highlights a previously unknown drug interaction. The role of inhibition of cytochrome P-450 CYP3A4 is discussed.

          Related collections

          Author and article information

          Journal
          Pacing Clin Electrophysiol
          Pacing and clinical electrophysiology : PACE
          Wiley
          0147-8389
          0147-8389
          May 2005
          : 28
          : 5
          Affiliations
          [1 ] Second Department of Cardiology, Evagelismos Hospital, Athens, Greece. skounas@hol.gr
          Article
          PACE9348
          10.1111/j.1540-8159.2005.09348.x
          15869686
          b1961417-78b2-47ff-a635-1f58e3abfed4

          Comments

          Comment on this article